The Fantastic Taste.... Uggg

Lanny Edey

Active Member
Standard Member
May 1, 2014
34
26
8
45
I haven't ever experienced what you have explained, are you getting dry mouth? Are you drinking a fair bit of water? What are you eating at the moment? I would suggest that maybe go to a doctor if it is really upsetting you, because you really don't want that feeling happening and that being the 'breaker' on you quitting the product. Is that the only side effect you are getting at the moment?
Rock on, stay fab ;-)
 

SweetTeddie

Well-Known Member
Premium Member
May 19, 2014
14
98
28
30
East of Johanneburg, South Africa
It's just like a really funny and unpleasant after taste. Only happens every now and again so it's getting better. I have found sugerfree gum so that keeps me going. I drink a lot of water during the week about almost 7Ltr because feels like my mouth is being washed out with cotton but I'm enjoying the water. I was deprived of some sleep in the first week but that is also gone now and that's it. Nothing else hey.
 
  • Like
Reactions: Lanny Edey